# SDR AWXA960599

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23628
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2440 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHT AT ROW 4 RIGHT MISSING FROM BULLNOSE PANEL.  REINSTALLED EMERGENCY EXIT LIGHT.  OPS CHECK OK.  (M)
